Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 48, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 16, 2015, 3:26 PM CDT for Reno County, Rice County, Kansas. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 3:26 PM CDT (20:26 UTC)
- Expired
- Apr 16, 2015, 4:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Reno County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 89 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 3:55 PM CDT | HAIL 1 | W Sterling, KS | MULTIPLE REPORTS OF QUARTER SIZED HAIL IN STERLING |
| Apr 16, 4:15 PM CDT | HAIL 0.88 | Nickerson, KS | |
| Apr 16, 4:22 PM CDT | HAIL 1 | Nickerson, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1583 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
438
WUUS53 KICT 162026
SVRICT
KSC155-159-162115-
/O.NEW.KICT.SV.W.0048.150416T2026Z-150416T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
326 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 415 PM CDT
* AT 325 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF STERLING...MOVING NORTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL WITH
THIS STORM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
LYONS...STERLING...NICKERSON...CHASE...ALDEN AND PLEVNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3846 9829 3820 9792 3818 9792 3817 9790
3795 9831 3817 9845
TIME...MOT...LOC 2025Z 228DEG 23KT 3813 9826
HAIL...1.50IN
WIND...<50MPH
$$
RITZMAN2 follow-up statements
394
WWUS53 KICT 162045
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
345 PM CDT THU APR 16 2015
KSC155-159-162115-
/O.CON.KICT.SV.W.0048.000000T0000Z-150416T2115Z/
RENO KS-RICE KS-
345 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN RENO AND SOUTHWESTERN RICE COUNTIES...
AT 344 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINDOM...OR 12
MILES NORTHWEST OF INMAN...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LYONS...STERLING...NICKERSON...CHASE...ALDEN AND PLEVNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3846 9829 3820 9792 3818 9792 3817 9790
3795 9831 3817 9845
TIME...MOT...LOC 2044Z 228DEG 23KT 3834 9796
HAIL...1.00IN
WIND...60MPH
$$
RITZMAN919
WWUS53 KICT 162057
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
357 PM CDT THU APR 16 2015
KSC155-159-162115-
/O.CON.KICT.SV.W.0048.000000T0000Z-150416T2115Z/
RENO KS-RICE KS-
357 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN RENO AND SOUTHWESTERN RICE COUNTIES...
AT 356 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WINDOM...OR 12
MILES NORTHWEST OF INMAN...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS QUARTER SIZE HAIL IN STERLING.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LYONS...STERLING...NICKERSON...CHASE...ALDEN AND PLEVNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3846 9829 3820 9792 3818 9792 3817 9790
3795 9831 3817 9845
TIME...MOT...LOC 2056Z 228DEG 23KT 3838 9790
HAIL...1.00IN
WIND...60MPH
$$
RITZMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 2:26 PM CDT, 1 hour earlier.
Area forecast discussion, Apr 16, 2:26 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 226 PM CDT THU APR 16 2015 .SYNOPSIS... ISSUED AT 220 PM CDT THU APR 16 2015 A STRONG UPPER LOW WILL CONTINUE TO SETTLE OVER THE FOUR CORNERS REGION THROUGH TONIGHT...BEFORE SHIFTING OVER PRIMARILY COLORADO/NEW MEXICO ON FRIDAY. THE UPPER LOW IS PROGGED TO GRADUALLY OPEN UP AND WEAKEN SOME LATER IN THE WEEKEND...AS IT TRAVERSES SLOWLY EASTWARD ACROSS KANSAS. AT THE SURFACE...LOW PRESSURE WILL FORM NEAR THE OKLAHOMA PANHANDLE BY THIS EVE...WITH A DRYLINE EXTENDING SOUTHWARD THROUGH THE TEXAS PANHANDLE. A STATIONARY FRONT WILL EXTEND NORTHEAST FROM THE LOW ACROSS NORTH-CENTRAL KANSAS. THE FRONT WILL LIFT BACK NORTH ON FRIDAY...WITH THE DRYLINE REMAINING OVER THE CENTRAL/SOUTHERN HIGH PLAINS. THE DRYLINE WILL SHIFT EAST TO CENTRAL KS ON SATURDAY...AND WILL BE OVERTAKEN BY A COLD FRONT PASSING SOUTHWARD ACROSS KANSAS ON SUNDAY. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 220 PM CDT THU APR 16 2015 SCATTERED-NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON INTO THIS EVENING FROM THE CENTRAL/SOUTHERN HIGH PLAINS INTO CENTRAL KANSAS...AS A MID-UPPER JET STREAK (NOTED ON SATELLITE WV IMAGERY) NOSES INTO THE REGION FROM NEW MEXICO ENHANCING LOW- LEVEL CONVERGENCE ALONG THE FRONT AND DRYLINE. SHEAR/INSTABILITY FAVOR SUPERCELLS MAINLY FROM SOUTHWEST KS SOUTHWARD INTO THE OK/TX PANHANDLES...AND STRONG-SEVERE MULTICELLS FURTHER NORTHEAST ALONG THE FRONT. SOME OF THIS ACTIVITY WILL AFFECT CENTRAL KS AND THE WESTERN PART OF S-CNTRL KS. HOWEVER...THE DEEP-LAYER SHEAR DROPS OFF ROUGHLY TO THE EAST OF I-135. REDUCED RAIN CHANCES SUBSTANTIALLY EAST OF THE KS TURNPIKE...WITH THE LIFT FOCUSING FURTHER WEST. CLUSTERS OF ELEVATED MORNING CONVECTION (SOME CORES WITH HAIL) COULD BE ONGOING FRIDAY ACROSS CENTRAL/EASTERN KS...AND THIS ACTIVITY SHOULD PROGRESS EAST AND DIMINISH DURING THE AFTERNOON. RENEWED SURFACE-BASED STRONG-SEVERE CONVECTION IS EXPECTED TO DEVELOP FRIDAY PM/EVE...GIVEN SUFFICIENT CLEARING/INSOLATION NEAR AND JUST EAST OF THE DRYLINE EXTENDING FROM NORTHWEST KS...TO WESTERN OK. THIS ACTIVITY WILL DEVELOP IN RESPONSE TO DIFFLUENT UPPER FLOW AND STRONG SURFACE-850 CONVERGENCE NEAR THE DRYLINE...HOWEVER IT WILL INITIATE TO THE WEST OF CENTRAL/SOUTH CENTRAL KS AND 850-300 MB MEAN FLOW FAVORS NORTHWARD MOVING STORMS. SOME OF THIS ACTIVITY COULD REACH CENTRAL/SOUTH CENTRAL KS FRIDAY NIGHT AS THE LOW-LEVEL JET VEERS...BUT WOULD ANTICIPATE A WEAKENING TREND OVERNIGHT WITH DIURNAL INSTABILITY DROPPING OFF QUICKLY. LINGERING CLUSTERS OF ELEVATED CONVECTION OVER EASTERN KANSAS SATURDAY MORNING...SHOULD DIMINISH IN THE AFTERNOON. THE UPPER LOW AND DRYLINE WILL SHIFT SLIGHTLY EAST SATURDAY...PUTTING CENTRAL/SOUTH CENTRAL KS IN A FAVORABLE AREA FOR SURFACE-BASED STRONG-SEVERE STORMS IN THE AFTERNOON/EARLY EVE. THE NAM12 PATTERN RESEMBLES H5 COLD CORE/LOW TOPPED SUPERCELL POTENTIAL VIA SEVERAL ASPECTS INCLUDING 150-300 J/KG OF SURFACE-3KM CAPE...GIVEN STRONG INSOLATION OCCURS WITH STEEPENED LOW-MID LEVEL LAPSE RATES. LINGERING SHOWERS/THUNDERSTORMS ARE POSSIBLE SUNDAY AS THE REMNANT SHORTWAVE TROUGH MOVES THROUGH EASTERN KS. RAIN CHANCES WILL END SUNDAY NIGHT BEHIND THE DEPARTING WAVE. SLIGHTLY ABOVE CLIMO TEMPERATURES CAN BE EXPECTED THROUGH SATURDAY...TAPERING BACK TO NEAR CLIMO ON SUNDAY. JMC .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 220 PM CDT THU APR 16 2015 THE MEDIUM RANGE PERIOD WILL FEATURE A SPLIT UPPER FLOW PATTERN...WITH A PERSISTENT UPPER LOW OVER THE GREAT LAKES...A CLOSED UPPER HIGH FORMING OVER WESTERN CANADA...AND A NEW UPPER LOW FORMING WITHIN THE SUBTROPICAL BELT OVER THE SOUTHWESTERN STATES. TEMPERATURES WILL BE NEAR SEASONAL LEVELS FOR THE LATTER PART OF APRIL. A DRIER AIRMASS WILL AFFECT THE AREA EARLY NEXT WEEK BEHIND THIS WEEKEND'S DEPARTING SYSTEM. THUNDERSTORM CHANCES MAY RETURN TOWARD MID-LATE WEEK...AS WEAK SHORTWAVES EJECT OUT OF THE SOUTHWESTERN STATES CLOSED LOW...AND LOW-LEVEL MOISTURE BEGINS RETURNING NORTHWARD. JMC && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 102 PM CDT THU APR 16 2015 THERE ARE 2 CONCERNS THIS AFTN: 1) TSRA POTENTIAL FOR PRIMARILY CNTRL KS. 2) "LOW-END" MVFR CIGS (1000-1700FT) ACRS SE KS WITH THE LOWEST CIGS OVER KCNU. A 20-30 MILE WIDE AXIS OF SHRA & SCT TSRA EXTENDED FROM CNTRL KS BETWEEN LINCOLN & KSLN...TO ~35 MILES W OF KHUT TO SW KS/NW OK BDR 40-50 MILES S OF KDDC. THE EWD PROGRESSION OF THE MODERATE CONVECTION HAS BEEN MINIMAL WHICH ISN'T SURPRISING CONSIDERING THAT A CUT-OFF MID-UPR LOW REMAINS CAMPED OVER THE UT/AZ BORDER THEREBY CAUSING THE SFC CYCLONE TO REMAIN NEARLY STATIONARY OVER ERN NM. AS SUCH THE GREATEST CHANCES OF -SHRA & ISOLD-SCT TSRA WOULD CONT FOR KRSL...KHUT & KSLN BUT THE POSITIONING OF -SHRA & ISOLD/SCT TSRA DICTATES VCSH/VCTS ASSIGNMENT TO ALL 3 TERMINALS THRU THIS EVE. SHRA/TSRA COVERAGE INCRS LATE THIS EVE OVER THESE SAME AREAS WITH PERHAPS A FEW -SHRA/TSRA VENTURING E TOWARD KICT LATE TNGT. CIGS OVER SE KS ARE TRICKY WITH 1000-1700FT REPORTED. KCNU JUST WENT VFR AT 18Z WHICH LOWERS CONFIDENCE AS SHORT-TERM SNDGS DEPICTED THE TERMINAL REMAINING IN "LOW-END MVFR" COUNTRY UNTIL ~21Z WITH CIGS RISING THEREAFTER. CIGS OVER KCNU WILL BE WATCHED CLOSELY SO BE LOOKING FOR UPDATES. && .FIRE WEATHER... ISSUED AT 220 PM CDT THU APR 16 2015 FIRE WEATHER CONCERNS WILL REMAIN LOW GIVEN RECENT RAINFALL...AND THE OUTLOOK FOR ADDITIONAL RAIN OVER THE NEXT SEVERAL DAYS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 57 74 58 74 / 40 60 60 40 HUTCHINSON 57 74 56 74 / 60 60 60 40 NEWTON 57 74 59 74 / 40 60 60 40 ELDORADO 57 74 59 74 / 40 60 60 60 WINFIELD-KWLD 57 75 58 75 / 40 60 60 50 RUSSELL 56 72 52 73 / 80 70 60 40 GREAT BEND 56 73 53 73 / 80 60 60 40 SALINA 57 74 57 73 / 60 60 60 40 MCPHERSON 57 74 57 74 / 50 60 60 40 COFFEYVILLE 58 76 58 74 / 20 50 60 60 CHANUTE 57 76 59 73 / 20 50 60 60 IOLA 57 77 59 73 / 20 50 60 60 PARSONS-KPPF 57 76 58 75 / 20 50 60 60 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 16, 2:44 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 244 PM CDT THU APR 16 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-171945- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 244 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL AFFECT PORTIONS OF ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON INTO TONIGHT. A FEW THUNDERSTORMS MAY BE SEVERE WITH THE MAIN THREATS OF 50 TO 60 MPH WIND GUSTS AND QUARTER SIZED HAIL...ROUGHLY ALONG AND NORTHWEST OF A LINE...FROM ANTHONY TO HUTCHINSON TO SALINA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FROM FRIDAY THROUGH SUNDAY. SOME OF THE THUNDERSTORMS MAY BE SEVERE PRIMARILY DURING THE AFTERNOON AND EVENING HOURS FRIDAY AND SATURDAY...MAINLY IN CENTRAL AND SOUTH CENTRAL KANSAS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. AFTER A BRIEF LULL EARLY NEXT WEEK...A SLIGHT CHANCE FOR THUNDERSTORMS WILL RETURN TOWARD THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTHWEST OF A LINE...FROM ANTHONY TO HUTCHINSON TO SALINA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Apr 16, 2:19 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 219 PM CDT THU APR 16 2015 KSZ050-067-161945- RENO KS-RICE KS- 219 PM CDT THU APR 16 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS... SOUTHWESTERN RICE COUNTY IN CENTRAL KANSAS... * UNTIL 245 PM CDT * AT 216 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF STERLING... MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... STERLING AND ALDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3803 9820 3806 9837 3827 9837 3827 9809 TIME...MOT...LOC 1916Z 188DEG 25KT 3811 9827 RITZMAN
Special weather statement, Apr 16, 2:40 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
240 PM CDT THU APR 16 2015
KSZ050-162015-
RICE KS-
240 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 315 PM CDT
* AT 239 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER STERLING...MOVING NORTH AT 20
MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LYONS...STERLING...CHASE AND ALDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3841 9836 3837 9804 3816 9815 3816 9822
3817 9822 3817 9837
TIME...MOT...LOC 1939Z 195DEG 19KT 3823 9822
RITZMANLocal storm report, Apr 16, 3:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
322 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 NNE SYLVIA 37.99N 98.39W
04/16/2015 E1.00 INCH RENO KS TRAINED SPOTTER
&&
JMCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 6:15 AM CDT | Dense Fog Advisory | ICT | Allen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more | 4 hr |
| Apr 16, 2:19 PM CDT | Special Weather Statement | ICT | Rice | 26 min |
| Apr 16, 2:40 PM CDT | Special Weather Statement | ICT | Rice | 35 min |
| Apr 16, 2:59 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 31 min |
| Apr 16, 4:09 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 36 min |
| Apr 16, 4:20 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 40 min |
| Apr 16, 4:43 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 32 min |
| Apr 16, 4:45 PM CDT | Areal Flood Warning | ICT | Reno, Rice | 6 hr |
| Apr 16, 4:51 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 24 min |
| Apr 16, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 35 min |
| Apr 16, 5:10 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 35 min |
| Apr 16, 5:13 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 32 min |
| Apr 16, 5:40 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 35 min |
| Apr 16, 5:40 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 35 min |
| Apr 16, 5:42 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 33 min |
| Apr 16, 6:12 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 21 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.